Alert archive / Maine / Small Craft Advisories in 2021
Small Craft Advisory 14, NWS Gray, ME
NWS Gray, ME issued this small craft advisory at Feb 10, 2021, 4:24 AM EST. It took effect at Feb 10, 2021, 6:00 PM EST. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2021, 4:24 AM EST (09:24 UTC)
- In effect from
- Feb 10, 2021, 6:00 PM EST
- Expired
- Feb 12, 2021, 10:23 AM EST
- In force
- 40 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
850 WHUS71 KGYX 100924 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 424 AM EST Wed Feb 10 2021 ANZ150>152-154-102330- /O.NEW.KGYX.SC.Y.0014.210210T2300Z-210212T1200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 424 AM EST Wed Feb 10 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST FRIDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 2 to 5 ft expected. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Penobscot Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 6 PM this evening to 7 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
9 follow-up statements
998 WHUS71 KGYX 101839 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 139 PM EST Wed Feb 10 2021 ANZ150>152-154-110845- /O.CON.KGYX.SC.Y.0014.210210T2300Z-210212T1200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 139 PM EST Wed Feb 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST FRIDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 2 to 3 ft expected. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Penobscot Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 6 PM this evening to 7 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
878 WHUS71 KGYX 110833 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 333 AM EST Thu Feb 11 2021 ANZ153-112245- /O.EXB.KGYX.SC.Y.0014.210211T2000Z-210212T1100Z/ /O.NEW.KGYX.UP.Y.0005.210212T0400Z-210212T1300Z/ Casco Bay- 333 AM EST Thu Feb 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM EST FRIDAY... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST FRIDAY... * WHAT...For the Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 25 kt expected. For the Freezing Spray Advisory, moderate accumulation of freezing spray expected. * WHERE...Casco Bay. * WHEN...For the Small Craft Advisory, from 3 PM this afternoon to 6 AM EST Friday. For the Freezing Spray Advisory, from 11 PM this evening to 8 AM EST Friday. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid or mitigate hazardous accumulation of ice on their vessel. During freezing spray conditions the U.S. Coast Guard advises that you ensure all lifesaving equipment remains free of ice. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ150>152-154-112245- /O.EXT.KGYX.SC.Y.0014.000000T0000Z-210212T1300Z/ /O.NEW.KGYX.UP.Y.0005.210212T0400Z-210212T1300Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 333 AM EST Thu Feb 11 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EST FRIDAY... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST FRIDAY... * WHAT...For the Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 30 kt and seas 1 to 4 ft. For the Freezing Spray Advisory, moderate accumulation of freezing spray expected. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Penobscot Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...For the Small Craft Advisory, until 8 AM EST Friday. For the Freezing Spray Advisory, from 11 PM this evening to 8 AM EST Friday. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid or mitigate hazardous accumulation of ice on their vessel. During freezing spray conditions the U.S. Coast Guard advises that you ensure all lifesaving equipment remains free of ice. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
631 WHUS71 KGYX 111438 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 938 AM EST Thu Feb 11 2021 ANZ153-120445- /O.CON.KGYX.SC.Y.0014.210211T2000Z-210212T1100Z/ /O.CON.KGYX.UP.Y.0005.210212T0400Z-210212T1300Z/ Casco Bay- 938 AM EST Thu Feb 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM EST FRIDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST FRIDAY... * WHAT...For the Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 25 kt expected. For the Freezing Spray Advisory, moderate accumulation of freezing spray expected. * WHERE...Casco Bay. * WHEN...For the Small Craft Advisory, from 3 PM this afternoon to 6 AM EST Friday. For the Freezing Spray Advisory, from 11 PM this evening to 8 AM EST Friday. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid or mitigate hazardous accumulation of ice on their vessel. During freezing spray conditions the U.S. Coast Guard advises that you ensure all lifesaving equipment remains free of ice. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ150>152-154-120445- /O.CON.KGYX.SC.Y.0014.000000T0000Z-210212T1300Z/ /O.CON.KGYX.UP.Y.0005.210212T0400Z-210212T1300Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 938 AM EST Thu Feb 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST FRIDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST FRIDAY... * WHAT...For the Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 30 kt and seas 1 to 4 ft. For the Freezing Spray Advisory, moderate accumulation of freezing spray expected. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Penobscot Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...For the Small Craft Advisory, until 8 AM EST Friday. For the Freezing Spray Advisory, from 11 PM this evening to 8 AM EST Friday. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid or mitigate hazardous accumulation of ice on their vessel. During freezing spray conditions the U.S. Coast Guard advises that you ensure all lifesaving equipment remains free of ice. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
903 WHUS71 KGYX 112005 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 305 PM EST Thu Feb 11 2021 ANZ153-121015- /O.CON.KGYX.SC.Y.0014.000000T0000Z-210212T1100Z/ /O.CON.KGYX.UP.Y.0005.210212T0400Z-210212T1300Z/ Casco Bay- 305 PM EST Thu Feb 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST FRIDAY... * WHAT...For the Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 25 kt expected. Seas 1 to 2 feet. For the Freezing Spray Advisory, moderate accumulation of freezing spray expected. * WHERE...Casco Bay. * WHEN...For the Small Craft Advisory, from 3 PM this afternoon to 6 AM EST Friday. For the Freezing Spray Advisory, from 11 PM this evening to 8 AM EST Friday. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid or mitigate hazardous accumulation of ice on their vessel. During freezing spray conditions the U.S. Coast Guard advises that you ensure all lifesaving equipment remains free of ice. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ150>152-154-121015- /O.CON.KGYX.SC.Y.0014.000000T0000Z-210212T1300Z/ /O.CON.KGYX.UP.Y.0005.210212T0400Z-210212T1300Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 305 PM EST Thu Feb 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST FRIDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST FRIDAY... * WHAT...For the Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 30 kt and seas 1 to 4 ft. For the Freezing Spray Advisory, moderate accumulation of freezing spray expected. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Penobscot Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...For the Small Craft Advisory, until 8 AM EST Friday. For the Freezing Spray Advisory, from 11 PM this evening to 8 AM EST Friday. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid or mitigate hazardous accumulation of ice on their vessel. During freezing spray conditions the U.S. Coast Guard advises that you ensure all lifesaving equipment remains free of ice. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
441 WHUS71 KGYX 120745 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 245 AM EST Fri Feb 12 2021 ANZ153-121300- /O.EXT.KGYX.SC.Y.0014.000000T0000Z-210212T1300Z/ /O.CON.KGYX.UP.Y.0005.000000T0000Z-210212T1300Z/ Casco Bay- 245 AM EST Fri Feb 12 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EST THIS MORNING... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * WHAT...For the Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 25 kt. For the Freezing Spray Advisory, moderate accumulation of freezing spray. * WHERE...Casco Bay. * WHEN...Until 8 AM EST this morning. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid or mitigate hazardous accumulation of ice on their vessel. During freezing spray conditions the U.S. Coast Guard advises that you ensure all lifesaving equipment remains free of ice. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ150>152-154-121300- /O.CON.KGYX.SC.Y.0014.000000T0000Z-210212T1300Z/ /O.CON.KGYX.UP.Y.0005.000000T0000Z-210212T1300Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 245 AM EST Fri Feb 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * WHAT...For the Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt and seas 2 to 4 ft. For the Freezing Spray Advisory, moderate accumulation of freezing spray. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 8 AM EST this morning. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid or mitigate hazardous accumulation of ice on their vessel. During freezing spray conditions the U.S. Coast Guard advises that you ensure all lifesaving equipment remains free of ice. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
058 WHUS71 KGYX 121119 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 619 AM EST Fri Feb 12 2021 ANZ151-153-121300- /O.CAN.KGYX.SC.Y.0014.000000T0000Z-210212T1300Z/ /O.CON.KGYX.UP.Y.0005.000000T0000Z-210212T1300Z/ Penobscot Bay-Casco Bay- 619 AM EST Fri Feb 12 2021 ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Moderate accumulation of freezing spray. * WHERE...Casco Bay and Penobscot Bay. * WHEN...Until 8 AM EST this morning. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid or mitigate hazardous accumulation of ice on their vessel. During freezing spray conditions the U.S. Coast Guard advises that you ensure all lifesaving equipment remains free of ice. && $$ ANZ150-152-154-121300- /O.CON.KGYX.SC.Y.0014.000000T0000Z-210212T1300Z/ /O.CON.KGYX.UP.Y.0005.000000T0000Z-210212T1300Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 619 AM EST Fri Feb 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * WHAT...For the Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt and seas 2 to 4 ft. For the Freezing Spray Advisory, moderate accumulation of freezing spray. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 8 AM EST this morning. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid or mitigate hazardous accumulation of ice on their vessel. During freezing spray conditions the U.S. Coast Guard advises that you ensure all lifesaving equipment remains free of ice. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
979 WHUS71 KGYX 121217 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 717 AM EST Fri Feb 12 2021 ANZ150-152-154-121600- /O.EXT.KGYX.SC.Y.0014.000000T0000Z-210212T1600Z/ /O.CON.KGYX.UP.Y.0005.000000T0000Z-210212T1300Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 717 AM EST Fri Feb 12 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * WHAT...For the Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 30 kt and seas 1 to 4 ft. For the Freezing Spray Advisory, moderate accumulation of freezing spray. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...For the Small Craft Advisory, until 11 AM EST this morning. For the Freezing Spray Advisory, until 8 AM EST this morning. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid or mitigate hazardous accumulation of ice on their vessel. During freezing spray conditions the U.S. Coast Guard advises that you ensure all lifesaving equipment remains free of ice. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ151-153-121330- /O.CON.KGYX.UP.Y.0005.000000T0000Z-210212T1300Z/ Penobscot Bay-Casco Bay- 717 AM EST Fri Feb 12 2021 ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * WHAT...Moderate accumulation of freezing spray. * WHERE...Casco Bay and Penobscot Bay. * WHEN...Until 8 AM EST this morning. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid or mitigate hazardous accumulation of ice on their vessel. During freezing spray conditions the U.S. Coast Guard advises that you ensure all lifesaving equipment remains free of ice. && $$
125 WHUS71 KGYX 121249 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 749 AM EST Fri Feb 12 2021 ANZ150-152-154-121600- /O.EXP.KGYX.UP.Y.0005.000000T0000Z-210212T1300Z/ /O.CON.KGYX.SC.Y.0014.000000T0000Z-210212T1600Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 749 AM EST Fri Feb 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... ...FREEZING SPRAY ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING... * WHAT...Northwest winds 10 to 15 kt with gusts up to 30 kt and seas 1 to 4 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 11 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ151-153-121400- /O.EXP.KGYX.UP.Y.0005.000000T0000Z-210212T1300Z/ Penobscot Bay-Casco Bay- 749 AM EST Fri Feb 12 2021 ...FREEZING SPRAY ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING... $$
674 WHUS71 KGYX 121523 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 1023 AM EST Fri Feb 12 2021 ANZ150-152-154-121630- /O.CAN.KGYX.SC.Y.0014.000000T0000Z-210212T1600Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1023 AM EST Fri Feb 12 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 4:09 AM EST, 15 minutes earlier.
Area forecast discussion, Feb 10, 4:09 AM EST, 15 minutes before
Area Forecast Discussion
National Weather Service Gray ME
409 AM EST Wed Feb 10 2021
.SYNOPSIS...
Cold and dry weather is expected through the end of the week as
weak systems pass well to our south. There is potential for
wintry precipitation later this weekend as low pressure
develops near the East Coast. High pressure builds in behind
the system Monday into Tuesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
High pressure builds in from the west today with northwest winds
picking up this afternoon. BUFKIT soundings show sufficient moisture
in the boundary layer for clouds and slight chances of upslope
snow showers in the mountains through mid-day. The boundary
layer will become favorable for mixing later this afternoon
allowing for winds to gust to 20 to 25 mph. Downstream of the
mountains skies will become mostly sunny and with the help of
downsloping highs will make a run at the freezing mark along the
coast with 20s in the interior and teens in the mountains.
Winds will relax later tonight and a system passing well to our
south will bring increasing clouds across southern areas. Lows
tonight will range from single digits below zero north to near 10
degrees near the coast.
&&
.SHORT TERM /THURSDAY/...
A disturbance dropping south through the Canadian Maritimes
Thursday will increase the pressure gradient between the high
centered to our west. This will lead to another breezy day with
partly to mostly sunny skies and highs in the 20s south to
teens north.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Overview: The extended is looking like the heart of
winter...with below normal temps and several chances for snow.
Impacts: There are two windows in the extended to watch for
impacts related to snowfall. There remains a signal for
snow on Sun...albeit light. Another potentially more
significant storm is signaled for the Tue/Wed time frame.
Forecast Details: Cold high pressure will nose into the region
from the W Fri into Sat. Expecting temps to be below normal for
much of the period...but these looks to be the coldest days.
S/WV trof out of the N Pacific will be the one to watch for
snowfall Sun. Ensemble guidance is in fair agreement that this
will be a light event. However I have leaned in favor of a high
PoP/low QPF situation and gone higher than NBM PoP forecasts.
Pattern starts to become more amplified by midweek and ensemble
guidance seems a little more interested in a more significant
system around that time period. 10.00z EPS...GEFS...and CMC
ensemble all have some robust QPF at least on a plurality of
members. Timing varies somewhat based on ensemble system and
individual member...so while I did favor slightly higher PoP
than NBM forecasts I did not want to commit all my eggs into one
basket for timing. I have spread chance PoP out across more of
the Tue/Wed window to show that is when the threat is. Given the
more amplified nature this threat would come with better
moisture transport and the resultant threat for higher snowfall
amounts.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
Short Term...Mainly VFR through Thursday. NW winds will gust to
20 kts later this afternoon and again on Thursday.
Long Term...VFR conditions expected thru Sat under high
pressure. -SN Sun will bring the chance for IFR or lower
conditions. At this range it is hard to say whether this will be
hit or miss SHSN or a more widespread steady -SN.
&&
.MARINE...
Short Term...Low pressure pulls away from the waters this
morning with high pressure building in the from the west. NW
winds will gust to 25 kts this afternoon through Friday morning
with some gusts to 30 kts Thursday. Seas will generally be less
than 5 ft with light freezing spray possible tonight through
Thursday.
Long Term...SCA conditions linger into Fri. Coupled with cold
temps some moderate freezing spray is possible especially for
nearshore waters. While high pressure will control the waters
Sat...that quickly gives way to a more active pattern and at
least frequent SCA conditions thru midweek.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory from 6 PM this evening to 7 AM EST Friday
for ANZ150>152-154.
&&
NEAR TERM...Schroeter
SHORT TERM...Schroeter
LONG TERM...LegroHazardous weather outlook, Feb 10, 4:10 AM EST, 14 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 410 AM EST Wed Feb 10 2021 MEZ007>009-012>014-018>028-033-NHZ001>015-110915- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Interior York- Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- Interior Cumberland Highlands-Northern Coos-Southern Coos- Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll- Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 410 AM EST Wed Feb 10 2021 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, west central Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-110915- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 410 AM EST Wed Feb 10 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Some moderate freezing spray is possible Friday morning, especially in the nearshore waters. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in Maine, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.